My name is Ms. Danne. I am 34 years old. I would like to inform you that in the last 6 months i feel uncomfortable on my chest or esophagus tight. I went to check with cardiac specialists but they found nothing wrong with my heart.
However, I still feel uncomfortable on my chest and feel tight on my esophagus. Sometimes, when lying down i feel very tight on my esophagus (difficult to breath). So would you please explain me about my symtom??
hello dane i thought i would share that i'm also going through the process of getting tests done for my tight chest, feeling as though my esophagus is very tight all the time.
are you also getting food stuck?
do you have constant belching?
if so it's could be dysphagia. personally i'm finding my dysphagia very difficult to deal with because the constant pressure in my chest makes me unable to concentrate on anything else, and eating makes it feel much worse so i've lost 8kg of wieght in 3 weeks. i'm booked in to get an endoscopy by a gastro specialist so he can hopefully find out whats going on.
Acid Reflux (GERD) will cause what you are experiencing. Always make sure your head is elevated at night, and try some Prilosec, which can be bought over the counter.
The next step is to see a Gastroenterologist so he can view your throat and see exactly what may be happening. If he finds nothing wrong, you may want to see if it's anxiety which can also cause these symptoms. Good luck and take care.
I had similar feeling of pressure in my esophagus. It felt as if my esophagus was full with food up to my throat. I could eat and swallow and it would go down. I tried burping but it didn't help the pressure feeling. I wasn't having heartburn. It turned out to be the welchol I had started on to decrease my cholesterol. I felt bloated, constipated, a little dizzy and a fast heart rate every late afternoon and evening. I was very fatigued and just felt lousy all over. I have to admit that the pressure feeling in the esophagus was the scarriest.
Your "Welchol tablet stuck in the throat feeling" symptoms sound like they could have been written by me. I've been on Welchol for lose to twenty years now, but now (after having thyroid gland removed due to follicular cancer at the end of last year), I'm having the exact same symptoms taking the Welchol tablets as you described (I thought it might have been dyspagia brought on by the Levothyroxine I'm forced to take now).
Has anyone ever figured out what might be causing this? It's getting so I'm starting to dread taking the Welchol (which probably doesn't help the situation any).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.